# SDR 2006UALA01348

- Difficulty date: July 6, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 29,395 hours, 11,255 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7531VC
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3SVC CHK, FOUND EPSU EXT LOAD FAULT ON PTP PANEL WITH OVERWING FAILURE ON LEFT SLIDE.  CLEANED AND SECURED CONNECTOR AT TOP PART OF SLIDE TO BOTTOM PART OF SLIDE.  OPS TESTED EMERGENCY LIGHT SYSTEM.  TEST OK .
